... years). It seemed like a miracle at the time, but little did I know I was only putting a fire out with gasoline. I'm up to 95mg now and I'm starting to have withdrawal symptoms at 15-20 hours, at 20-30 hrs strong withdrawal symptoms including anxiety, disphoria, restlessness, strong stomach pain and diarrhea to name a few. I want to go cold turkey, but I give in every time. Why do I withdrawal so quickly, and is there anything to help with the horrible first few weeks after going cold turkey? I have to work, my wife is pregnant with our first child and I can't bear the thought of my child going through my childhood with a using addict father. I break down at times because I'm so incapable of doing anything without this drug. I'm normal height and weight. I just want to be off of this and back to base line please help
Please do not try to go cold turkey from the methadone. You need to taper off the methadone slowly. The rule with methadone is the slower the better. Reducing by 5 mgs every couple of weeks is the fastest I would consider going. I know this will take time to be off the methadone and you want to be off it soon, but trust me going cold turkey will not work. Better to have a healthy daddy tapering slowly off methadone then to have a daddy that is miserable and unable to function at all.
Just my experience,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 3 answers
Posted 24 May 2010 • 7 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Posted 13 Nov 2010 • 5 answers
Posted 2 Dec 2011 • 14 answers